New Jacobi elliptic function expansion and new periodic solutions of nonlinear wave equations

Citation
Zt. Fu et al., New Jacobi elliptic function expansion and new periodic solutions of nonlinear wave equations, PHYS LETT A, 290(1-2), 2001, pp. 72-76
Citations number
17
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
PHYSICS LETTERS A
ISSN journal
0375-9601 → ACNP
Volume
290
Issue
1-2
Year of publication
2001
Pages
72 - 76
Database
ISI
SICI code
0375-9601(20011105)290:1-2<72:NJEFEA>2.0.ZU;2-2
Abstract
New Jacobi elliptic functions are applied in Jacobi elliptic function expan sion method to construct the exact periodic solutions of nonlinear wave equ ations. It is shown that more new periodic solutions can be obtained by thi s method and more shock wave solutions or solitary wave solutions can be go t at their limit condition. (C) 2001 Elsevier Science B.V All rights reserv ed.